×

Found 15 Documents (Results 1–15)

100
MathJax

Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source. (English. Russian original) Zbl 1293.35279

Proc. Steklov Inst. Math. 281, 161-178 (2013); translation from Tr. Mat. Inst. Steklova 281, 170-187 (2013); corrigendum Proc. Steklov Inst. Math. 288, 265 (2015); translation from Tr. Mat. Inst. Steklova 288, 287 (2015).
PDF BibTeX XML Cite
Full Text: DOI

A free boundary problem with strong absorption. (English) Zbl 0884.35179

Agarwal, R. P. (ed.), Inequalities and applications. Dedicated to Wolfgang Walter’s 66th birthday with a tribute by R. M. Redheffer. Singapore: World Scientific. World Sci. Ser. Appl. Anal. 3, 573-592 (1994).
MSC:  35R35 35K55 35B30
PDF BibTeX XML Cite

Properties of generalized solutions of Dirichlet’s problem for high-order quasilinear divergence elliptic equations in the neighborhood of the boundary. (English. Russian original) Zbl 0677.35034

Differ. Equations 23, No. 2, 227-236 (1987); translation from Differ. Uravn. 23, No. 2, 308-320 (1987).
Reviewer: J.Rojtberg
PDF BibTeX XML Cite

Connection between the Kadomtsev-Petviashvili and Johnson equations. (English. Russian original) Zbl 0673.35092

J. Sov. Math. 46, No. 1, 1609-1612 (1989); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 150, 70-75 (1986).
MSC:  35Q99 35B30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification